Lil Drug Alka-Seltzer Original Antacid And Pain Relief Tablets
Fast relief of heartburn, acid indigestion, sour stomach, headache, body aches and pain.
Active Ingredients: (in Each Capsule): Each tablet contains: Anhydrous citric acid 1000 mg (Antacid), Aspirin 325 mg (Analgesic), Sodium bicarbonate (heat-treated) 1916 mg (Antacid).
Fully dissolve tablets in 4 ounces of water before taking. Dosage: Adults and children 12 years and older: 2 tablets every 4 hours as needed, or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Adults 60 years and over: 2 tablets every 4 hours as needed, or as directed by a doctor. Do not exceed 4 tablets in 24 hours.
Reyes syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye�s syndrome, a rare but serious illness reported to be associated with aspirin.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
Do not use if you are allergic to aspirin or any other pain reliever/fever reducer..
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery..
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Other information: each tablet contains: sodium 567 mg. Alka-Seltzer in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate.
Shipping Weight : 0.20 lb